11 53

Cited 0 times in

19개월 여아에서 metofluthrin 살충제 섭취 후 발생한 급성 호흡곤란

Other Titles
 Acute respiratory distress after metofluthrin insecticide ingestion in a 19-month-old girl 
Authors
 Da Yeon Choi  ;  Kyung Won Kim  ;  Seo Hee Yoon 
Citation
 Pediatric Emergency Medicine Journal, Vol.10(3) : 99-103, 2023-07 
Journal Title
Pediatric Emergency Medicine Journal
ISSN
 2383-4897 
Issue Date
2023-07
Keywords
Child ; Insecticides ; Poisoning ; Pyrethrins ; Respiratory Insufficiency
Abstract
Metofluthrin is a volatile pyrethroid insecticide. Despite being widely used as a safe household insecticide, it could cause severe systemic symptoms. A 19-month-old girl was taken to the emergency department after ingesting 1 mL of a mosquito repellent containing metofluthrin. After the arrival, the girl developed respiratory distress, which worsened progressively despite the administration of oxygen with nebulized salbutamol and budesonide. Additionally, she underwent application of high-flow nasal cannula, and administration of activated charcoal and systemic steroids. Her dyspnea gradually improved, and she was thus discharged on day 4 with oral prednisolone. All medications were discontinued 10 days after the discharge without any complication. Respiratory distress can develop after the ingestion of even a small amount of metofluthrin. Symptomatic and adjunctive steroid therapies can be effective therapeutic options.
Files in This Item:
T202400354.pdf Download
DOI
10.22470/pemj.2023.00689
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Pediatrics (소아과학교실) > 1. Journal Papers
Yonsei Authors
Kim, Kyung Won(김경원) ORCID logo https://orcid.org/0000-0003-4529-6135
Yoon, Seo Hee(윤서희) ORCID logo https://orcid.org/0000-0002-8361-9815
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/197897
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse

Links